# SDR CA130606008

- Difficulty date: June 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R930301
- Condition: Failed
- Location: Flap Position
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON REACHING 7000 FT, WE RECEIVED A HYDRAULIC 2B AND HYDRAULIC 3B YELLOW WARNING.  AT THE SAME TIME THE RED SPEED TAPE WENT DOWN TO BETWEEN 180 AND 250 KTS. SECONDS LATER WE ALSO RECEIVED A FLAP INDICATION.  THE FLAPS STARTED TO FLUCTUATE BETWEEN 0 AND FULL FLAPS.  CHECKED THE FLIGHT CONTROL PAGE AND NOTICED 25 FLAPS ON THE LT WING AND FLAPS UP ON THE RT.  WE HAD NO ROLL TENDENCY SO FOR SURE IT WAS ONLY AN INDICATION PROBLEM.  THE PLANE STARTED TO OSCILLATE UP AND DOWN. THEREFORE WE DISCONNECTED THE AUTOPILOT.  THE TRIM WAS OUT OF SERVICE WITH FULL NOSE DOWN SO DURING THE APPROACH, HAD TO PULL HARD ON THE YOKE.
